Sh:908

Bib entry
@article{Sh:908,
 author = {Shelah, Saharon},
 title = {{On long increasing chains modulo flat ideals}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {56},
 number = {4},
 year = {2010},
 pages = {397--399},
 issn = {0942-5616},
 doi = {10.1002/malq.200910010},
 mrclass = {03E05 (03E10)},
 mrnumber = {2681343},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1002/malq.200910010},
 note = {\href{https://arxiv.org/abs/0705.4130}{arXiv: 0705.4130}},
 arxiv_number = {0705.4130},
 keyword = {pcf}
}